LVibes Jump Thread

If there is an issue that you really need to discuss, that you feel needs URGENT attention regarding some type of medical/recovery problem, this is the place for it..

LVibes Jump Thread

Postby LEVEL VIBES » Fri Jan 22, 2016 11:10 pm

I HAVE NOT HAD A KLONOPIN FOR OVER 36 HRS AND IV'E BEEN ON AT LEAST 2MGS A DAY FOR OVER 5 YEARS AND FOR SOME REASON I'M NOT FEELING TO BAD? I'M ALSO 36 HOURS OFF OF SUBZ 8 MGS ? PERHAPS IT'S JUST THE CALM BEFORE THE STORM? BUT THERE IS ALOT OF MISERY IN ADDICTION CUZ I HAVE 25 YEARS OF IT.......I TAKE SEREQUAL AND DEPAKOTE FOR BIPOLAR BEAR REASONS AND I'M HOPING IT HELPS?
LEVEL VIBES
 
Posts: 5
Joined: Fri Jan 22, 2016 7:41 pm

Re: My Klonopin taper thread

Postby LEVEL VIBES » Fri Jan 22, 2016 11:14 pm

I MAY END UP IN EMERGENCY ROOM CUZ NO DOCTOR IN VENTURA AREA WOULD PRESCRIBE MY SUBZ AND KLONS LITERALLY NO ONE!!!!! I DO HAVE FEAR BUT FEAR STANDS FOR 'FACE EVERYTHING AND RECOVER" CUZ COLD TURKEY THOUGH NOT RECOMMENDED IS ABOUT MY ONLY OPTION 'MY DR. WON'T CALL IN SCRIPTS FROM CHICAGO 'BUT HE HAD KNOW PROBLEM GETTING ME HOOKED
LEVEL VIBES
 
Posts: 5
Joined: Fri Jan 22, 2016 7:41 pm

Re: Klonopin

Postby LEVEL VIBES » Fri Jan 22, 2016 11:22 pm

XENOFEARS ' YOU MAKE IT ALL SOUND LIKE HELL ALL SO WELL....NOT EVERYONE IS THE SAME THOUGH .....I'VE HEARD REAL STORIES AND YOURS SOUNDS WORSE THAN ALL OF THEM BENZO'S DO SUCK WHEN IT'S TIME TO QUIT AND ALL THIS TAPERING IS PROLONGING THE INEVITABLE ...........IT'S BEST TO FEEL THE PAIN SO I DON'T EVER FORGET IT!!!!!! MAYBE I'M JUST TRYING TO TRICK MYSELF ON HOW SICK I'M REALLY GONA BE?
LEVEL VIBES
 
Posts: 5
Joined: Fri Jan 22, 2016 7:41 pm

Re: My Klonopin taper thread

Postby syd » Sat Jan 23, 2016 10:22 am

LV, sub has something called a stacking effect. Withdrawal doesnt usually begin till after 36 hrs and for some, as much as 7 days, after stopping. The good news is, sub w/d wont kill you.

I'm more concerned with the sudden discontinuation of the KPins. Do you have family/friends to help you thru this?
If you feel like you need to go to the ER, dont hesitate.

In the meantime, avoid all stimulants & stay hydrated. Get some Imodium and Benadryl.
syd
Member
 
Posts: 1047
Joined: Wed Jan 26, 2011 12:09 am

Re: My Klonopin taper thread

Postby CTCheryl » Sat Jan 23, 2016 11:02 am

LV, first of all, welcome to the site...secondly...can you lose the caps?? I FEEL LIKE YOU ARE YELLING AT US! and I know your not.

Please please go to the ER and tell them the true amount of k-pins you've been taking and how you are feeling. You need to be detoxed with Valium. Trust me, I've been through this many times and have experienced seizures and visual hallucinations. Not pleasant. You blood pressure bottoms out.

I'm confused why you want sub? it's not for benzo's...just please go to the ER, explain calmly what is happening say over and over you need help. The FEAR acronym you used tells me you've been to AA or NA. If you have peeps from there that can guide you, please lean on them.

I wish you the very best and hope you check back in with us.
Cheryl

edited to add, sorry I didn't see about the sub taper. You are going thru hell...please find in patient to go to....
CTCheryl
Senior Member
 
Posts: 1993
Joined: Thu Jan 27, 2011 11:38 am

Re: LVibes Jump Thread

Postby Don_Pisto » Sun Jan 24, 2016 1:20 am

Hello LV and welcome

Please please listen to Cheryl about the K-pins. I don't have first hand experience with Benzos but quite a few here do and reading about what they went through is an eye opener.

I used to be in the Ventura area too. Small world.
Sub free since June 4, 2015
User avatar
Don_Pisto
 
Posts: 371
Joined: Tue Nov 18, 2014 5:54 pm

Re: LVibes Jump Thread

Postby CTCheryl » Sun Jan 24, 2016 12:31 pm

You know, Don, I did sort of peg you for a Cali guy!! Small world for sure..

Don't mean to hiijack the thread!
CTCheryl
Senior Member
 
Posts: 1993
Joined: Thu Jan 27, 2011 11:38 am

Re: LVibes Jump Thread

Postby subster58 » Sun Jan 24, 2016 9:48 pm

Hi LV and welcome to SS. Ditto to what has already been posted. If you've been on K-pins for 5 years you really need to be careful that your Blood pressure doesn't get to high. Sub detox does sucks but like CT posted I'd go to the ER, especially if you have a wicked headache, ringing in the ears or bloody nose. All those are symptoms of high blood pressure but most of the time people don't have any symptoms, so that's why it's important to be seen by a MD to get checked out. Detoxing off subs you may not have any symptoms for 3-5 days or longer. Just a FYI
Good luck
Tia
subsucker free 4-30-12
One Hour at a time
subster58
 
Posts: 2168
Joined: Sun Nov 06, 2011 5:26 pm

Re: LVibes Jump Thread

Postby subster58 » Fri Jan 29, 2016 1:00 pm

Hi LV, how you doing mans??? now you feel like shit and it sucks.
Just thinking about you
Peace
Tia
subsucker free 4-30-12
One Hour at a time
subster58
 
Posts: 2168
Joined: Sun Nov 06, 2011 5:26 pm

Re: LVibes Jump Thread

Postby Bupepoop » Fri Feb 26, 2016 12:14 pm

CALLING OUT LEVEL VIBES! :MrT: DA FUQ? IT'S BEEN A FEW WEEKS NOW, HOW'S THAT JUMP WORKING OUT FOR YOU?

SUPPORT IS HERE WHEN YOUR READY. HOPE TO SEE YOU BACK
Bupe is poop. I'm poop free since 4/4/13
User avatar
Bupepoop
 
Posts: 18
Joined: Mon Feb 22, 2016 5:14 pm
Location: Southwest US


Return to Crisis Forum

Who is online

Users browsing this forum: No registered users and 1 guest